# SDR UPS06M48608

- Difficulty date: November 11, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OVERHEAD EMERGENCY LIGHT INOP.  REPLACED TWO FLIGHT DECK OVERHEAD EMERGENCY LIGHT LAMPS IAW AMM 33-52-04-2.
